MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 TITANIUM IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 TITANIUM IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0602230
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Arrhythmia (1721); Cardiac Arrest (1762)
Date of Event 02/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through litigation process that sometime later port placement procedure, the catheter fractured.Patient had developed with arrhythmias and cardiac arrest.However, the current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No medical records were provided for review.Therefore, the investigation is inconclusive for the reported infection as no objective evidence was provided for review.Furthermore, the clinical conditions alleged in the complaint cannot be confirmed.Based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through litigation process that sometime post a port placement, the catheter fractured.Patient had developed with arrhythmias and cardiac arrest.However, the current status of the patient is unknown.

Brand Name
TITANIUM IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21330740
Report Number3006260740-2025-00464
Device Sequence Number8696743
Product Code LJT
UDI-Device Identifier00801741025563
UDI-Public(01)00801741025563(11)160330(17)210228(10)REAQ1223
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue Number0602230
Device Lot NumberREAQ1223
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown